# SDR UPS97822387

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FRAME BS 1140 CORRODED BETWEEN LONGERONS 32R AND33L.  REPAIRED IAW DHC SK-748-706, REF ENRG FILE NR DC8-53-1756.
